New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Medication that may help.........
5 Replies
teresa - October 13

My doctor has suggested that I try a homeopathic medication called, Taurox SB-X6, it is a immune modulator, he feels that many of my symptoms of fibromyalgia may be related to an overreaction or underreaction of my immune system. I have had mono twice and went through a year of allergy shots, my symptoms of fatique and flu like symptoms seem to be getting worse. Has anyone heard of Taurox? I have ordered it online, I feel like I might as well give it a try, but would like any imput out there,,,,, thanks

 

Jean - October 8

I've gone to this site: www.homeopathic.com There it tells you alittle more about this herbology. It sounds to me it is for allergies and immune disfunction. It has been tested on humans with some positive results however make sure what medications you are taking and discuss those with your doctor so not to get any adverse reactions while trying this med. Fibromyalgia is a autoimmune disorder of the muscles Fibromyalgia means overworked muscles.

 

tonyab1838 - October 8

Jean is right make sure that you are careful with the drug interactions. Even though they might be natural herbs they can have a severe effect on your body. My Mom took multi-vitamins with her heart medication and she broke out in hives and got an infection under her fingernails. Just be CAREFUL!!!

 

gg - October 12

These sites will be of enourmous help.
guaidoc.com
fibromy
algiatreatment.com/index.ht
m

 

Jean - October 13

It is good to check all information on as many sites as you can find in order to educate yourself with these conditions and then it is best to talk to your doctor about it.

 

Ftaubmd - March 27

Did the Taurox work for you? Anyone else have any experience with using it? Either positive or negative?

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question